# SDR 99ZZZX4001

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2722 · Rudder Actuator
- Part: Spring
- Part number: 69778551
- Condition: Shattered
- Location: Horiz Stabilizer
- Part time: 44,219 hours
- Component: 65C347517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS, PN 69-77855-1, ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM.  IMPROPER HEAT TREATING, AUSTENITE, FATIGUE, AND INCREASED SPRING COIL STRESSES.  SPRINGS, PN 69-77855-1, ARE TO BE REPLACED WITH PN 69-77855-2 SPRINGS ON ACTUATOR ASSEMBLIES MANUFACTURED PRIOR TO S/N KEO1730 PER BOEING SL 737-SL-27-090-B.
